# SDR COMA0760077

- Difficulty date: January 26, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N815CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7397
- Aircraft time: 17,448 hours, 14,867 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Part number: 1104SD100101
- Condition: Damaged
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5620 - RECEIVED FLAP FAIL MESSAGE AT 8 DEGREES.  DECLARED EMERGENCY, FOLLOWED QRH AND LANDED WITHOUT INCIDENT.  REPLACED LEFT WING NR 1 FLEX DRIVE SHAFT.
